Search Results

There are 17885 results for: content related to: On Stratified Shear Flow in Sea Straits of Arbitrary Cross Section

  1. Higher-Order Solitons in the N-Wave System

    Studies in Applied Mathematics

    Volume 110, Issue 4, May 2003, Pages: 297–332, Valery S. Shchesnovich and Jianke Yang

    Article first published online : 2 APR 2003, DOI: 10.1111/1467-9590.00240

  2. Low Mach Number Limit of Viscous Polytropic Flows: Formal Asymptotics in the Periodic Case

    Studies in Applied Mathematics

    Volume 109, Issue 2, August 2002, Pages: 125–149, D. Bresch, B. Desjardins, E. Grenier and C.-K. Lin

    Article first published online : 14 AUG 2002, DOI: 10.1111/1467-9590.01440

  3. Generalized Iteration Method for First-Kind Integral Equations

    Studies in Applied Mathematics

    Volume 117, Issue 1, July 2006, Pages: 1–25, Dionisios Margetis and Jaehyuk Choi

    Article first published online : 25 MAY 2006, DOI: 10.1111/j.1467-9590.2006.00340.x

  4. Geometrical Optics Approach to Markov-Modulated Fluid Models

    Studies in Applied Mathematics

    Volume 114, Issue 1, January 2005, Pages: 45–93, Diego Dominici and Charles Knessl

    Article first published online : 6 DEC 2004, DOI: 10.1111/j.0022-2526.2005.01540.x

  5. Dynamics of Lump Solutions in a 2 + 1 NLS Equation

    Studies in Applied Mathematics

    Volume 122, Issue 4, May 2009, Pages: 395–410, Javier Villarroel, J. Prada and P. G. Estévez

    Article first published online : 1 MAY 2009, DOI: 10.1111/j.1467-9590.2009.00440.x

  6. On the Inverse Problem for Scattering of Electromagnetic Radiation by a Periodic Structure

    Studies in Applied Mathematics

    Volume 111, Issue 2, August 2003, Pages: 115–166, L. O. Castellano Pérez and Jorge P. Zubelli

    Article first published online : 23 JUN 2003, DOI: 10.1111/1467-9590.t01-1-00230

  7. Symmetry Structure of Integrable Nonevolutionary Equations

    Studies in Applied Mathematics

    Volume 119, Issue 4, November 2007, Pages: 393–428, Vladimir S. Novikov and Jing Ping Wang

    Article first published online : 1 OCT 2007, DOI: 10.1111/j.1467-9590.2007.00390.x

  8. The Reduced Ostrovsky Equation: Integrability and Breaking

    Studies in Applied Mathematics

    Volume 129, Issue 4, November 2012, Pages: 414–436, R. H. J. Grimshaw, Karl Helfrich and E. R. Johnson

    Article first published online : 24 OCT 2012, DOI: 10.1111/j.1467-9590.2012.00560.x

  9. The Symmetric Fourth Painlevé Hierarchy and Associated Special Polynomials

    Studies in Applied Mathematics

    Volume 121, Issue 2, August 2008, Pages: 157–188, Galina V. Filipuk and Peter A. Clarkson

    Article first published online : 1 AUG 2008, DOI: 10.1111/j.1467-9590.2008.00410.x

  10. Nonlinear Eigenvalue Problems in the Stability Analysis of Morphogen Gradients

    Studies in Applied Mathematics

    Volume 113, Issue 2, August 2004, Pages: 183–215, Y. Lou, Q. Nie and F. Y. M. Wan

    Article first published online : 25 JUN 2004, DOI: 10.1111/j.1467-9590.2004.01530.x

  11. Stationary Gravity Waves with the Zero Mean Vorticity in Stratified Fluid

    Studies in Applied Mathematics

    Volume 128, Issue 1, January 2012, Pages: 59–85, D. Clamond and Y. Stepanyants

    Article first published online : 16 DEC 2011, DOI: 10.1111/j.1467-9590.2011.00530.x

  12. On a Boundary Layer Problem

    Studies in Applied Mathematics

    Volume 108, Issue 4, May 2002, Pages: 369–398, R. Wong and Heping Yang

    Article first published online : 10 JUN 2002, DOI: 10.1111/1467-9590.01430

  13. Spike-Type Solutions to One Dimensional Gierer–Meinhardt Model with Lévy Flights

    Studies in Applied Mathematics

    Volume 129, Issue 3, October 2012, Pages: 272–299, Y. Nec

    Article first published online : 2 JUL 2012, DOI: 10.1111/j.1467-9590.2012.00550.x

  14. On a Two-Point Boundary-Value Problem with Spurious Solutions

    Studies in Applied Mathematics

    Volume 111, Issue 4, November 2003, Pages: 377–408, C. H. Ou and R. Wong

    Article first published online : 23 SEP 2003, DOI: 10.1111/1467-9590.t01-1-00039

  15. Stability of Parallel Fluid Loaded Plates: A Nonlocal Approach

    Studies in Applied Mathematics

    Volume 125, Issue 3, October 2010, Pages: 301–329, A. C. L. Ashton

    Article first published online : 19 AUG 2010, DOI: 10.1111/j.1467-9590.2010.00490.x

  16. Localized Ectopic Expression of Dpp Receptors in a Drosophila Embryo

    Studies in Applied Mathematics

    Volume 123, Issue 2, August 2009, Pages: 175–214, A. D. Lander, Q. Nie, F. Y. M. Wan and Y.-T. Zhang

    Article first published online : 24 JUL 2009, DOI: 10.1111/j.1467-9590.2009.00450.x

  17. The Elastodynamics of Embryonic Epidermal Wound Closure

    Studies in Applied Mathematics

    Volume 118, Issue 4, May 2007, Pages: 365–395, Alexander Sadovsky and Frederic Y. M. Wan

    Article first published online : 6 APR 2007, DOI: 10.1111/j.1365-2966.2007.00370.x

  18. Isothermic Surfaces Generated via Bäcklund and Moutard Transformations: Boomeron and Zoomeron Connections

    Studies in Applied Mathematics

    Volume 109, Issue 1, July 2002, Pages: 39–65, A. Degasperis, C. Rogers and W. K. Schief

    Article first published online : 28 JUN 2008, DOI: 10.1111/1467-9590.00003

  19. The Spectrum of a Linearized 2D Euler Operator

    Studies in Applied Mathematics

    Volume 112, Issue 3, April 2004, Pages: 259–270, Y. Latushkin, Y. C. Li and M. Stanislavova

    Article first published online : 26 FEB 2004, DOI: 10.1111/j.0022-2526.2004.01510.x

  20. Effects of Suction on the Nonstationary Lower Branch Modes of a Compressible Boundary Layer Flow Due to a Rotating Disk

    Studies in Applied Mathematics

    Volume 115, Issue 4, November 2005, Pages: 357–385, M. Turkyilmazoglu

    Article first published online : 12 OCT 2005, DOI: 10.1111/j.1467-9590.2005.00330.x